# SDR SIMA20170302002

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,510 hours, 29,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT AFT OVERWING EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A, AND 33-50-10-400-801-A. OPS CHECKED GOOD.
